# SDR AALA20072352

- Difficulty date: December 1, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 19,855 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT IDENTIFIER LIGHT AT SEAT 14A INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT IDENTIFIER LIGHT AT SEAT 14A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
